Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 6, 2016, 2:35 PM CDT for Autauga County, Lowndes County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:35 PM CDT (19:35 UTC)
- Expired
- Jul 6, 2016, 3:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Lowndes County, AL
The radar
The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WUUS54 KBMX 061935
SVRBMX
ALC001-085-062015-
/O.NEW.KBMX.SV.W.0074.160706T1935Z-160706T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
* UNTIL 315 PM CDT
* AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE
HALL... OR NEAR MOSSES...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...MOSSES...DEATSVILLE...AUTAUGAVILLE...
WHITE HALL...GORDONVILLE...LOWNDESBORO...BENTON...
AUTAUGA COUNTY AIRPORT...BOOTH...
MANACK AND ROBERT F. HENRY LOCK AND DAM.
THIS INCLUDES INTERSTATE 65 NEAR MILE MARKER 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3222 8683 3222 8681 3224 8681 3224 8684
3227 8686 3231 8683 3231 8684 3250 8671
3263 8641 3241 8641 3241 8646 3238 8646
3236 8649 3234 8650 3233 8647 3231 8649
3227 8648 3227 8645 3213 8675
TIME...MOT...LOC 1935Z 235DEG 16KT 3226 8674
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
017
WWUS54 KBMX 061957
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT WED JUL 6 2016
ALC001-085-062015-
/O.CON.KBMX.SV.W.0074.000000T0000Z-160706T2015Z/
LOWNDES AL-AUTAUGA AL-
257 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHERN LOWNDES AND SOUTHEASTERN AUTAUGA COUNTIES...
AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOWNDESBORO...OR 9 MILES NORTH OF MOSSES...MOVING NORTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...MOSSES...AUTAUGAVILLE...WHITE HALL...
GORDONVILLE...LOWNDESBORO...AUTAUGA COUNTY AIRPORT AND MANACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3224 8680 3226 8681 3231 8678 3233 8676
3243 8670 3252 8641 3241 8641 3241 8646
3238 8646 3236 8649 3234 8650 3233 8647
3231 8649 3227 8648 3227 8645 3216 8669
TIME...MOT...LOC 1956Z 235DEG 16KT 3232 8665
HAIL...<.75IN
WIND...60MPH
$$
56604
WWUS54 KBMX 062006
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT WED JUL 6 2016
ALC001-085-062016-
/O.EXP.KBMX.SV.W.0074.000000T0000Z-160706T2015Z/
LOWNDES AL-AUTAUGA AL-
306 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LOWNDES AND
SOUTHEASTERN AUTAUGA COUNTIES WILL EXPIRE AT 315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3224 8680 3226 8681 3231 8678 3233 8676
3243 8670 3252 8641 3241 8641 3241 8646
3238 8646 3236 8649 3234 8650 3233 8647
3231 8649 3227 8648 3227 8645 3216 8669
TIME...MOT...LOC 2000Z 235DEG 16KT 3232 8665
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:38 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 6, 12:38 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1238 PM CDT WED JUL 6 2016 .UPDATE... For 18Z Aviation forecast. && .DISCUSSION... After taking a look at this morning's KBMX 12z RAOB, we've added in a chance of isolated severe storms across all of Central Alabama. Modifying the sounding to today's forecast highs, over 3000 J/KG of CAPE was being advertised, along with very high low- level lapse rates. With a bit of dry air aloft and PWATS of 1.87 inches, the threat of microbursts is higher today. Also, 500MB temperatures are cooler (-8.5 C today as opposed to -6C yesterday). That would also support the chance of at least quarter size hail within stronger storms as well. Overall bulk shear today is lower than observed yesterday, so pulse storms are certainly in the cards. Looking off to our north and west, we've got two features to keep an eye on for this evening's weather. The first is the MCS over northern Arkansas and southern Missouri, and the next is the outflow boundary quickly moving southward out of the Ohio River Valley. As flow aloft becomes more northwesterly with time, we may have to deal with what's left over from those storms, at least across our far northeast counties later this evening. 56/GDG && .AVIATION... 18Z TAF Discussion. For TCL-BHM-EET-ANB-ASN, cloud heights and coverage should average in the VFR category, with the primary transient element being a chance for a nearby shower, perhaps a storm this afternoon. Surface winds will be ~west-southwesterly around 5-10 knots. Farther south, indications point toward a better chance for showers and thunderstorms. SHRA and VCTS have been maintained for MGM-TOI this afternoon, and a TEMPO group was also included from 18Z-20Z as radar shows storms inbound. West-southwesterly surface winds are expected here as well, at about 5-10 knots with a few higher gusts in/near storms. At this time, it looks like the presence of showers and thunderstorms will wane heading into the evening hours area-wide. We'll keep an eye out for a few regional elements that could still generate a few isolated cells tonight. Lastly, forecast models are suggesting potential for some areas of low clouds and/or fog overnight. I'll let upcoming TAF cycles determine the need for introduction. 89/GSatterwhite && .FIRE WEATHER... Isolated to scattered showers and storms are expected for the next several days, especially in the afternoons and evenings. No fire weather concerns are expected. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 91 74 94 74 95 / 30 20 30 10 10 Anniston 91 74 94 74 95 / 30 20 20 10 10 Birmingham 94 76 95 78 95 / 30 20 20 10 10 Tuscaloosa 94 75 96 77 96 / 30 10 10 0 10 Calera 92 75 95 76 95 / 40 20 20 10 10 Auburn 90 74 93 75 94 / 60 20 20 10 10 Montgomery 94 74 97 76 97 / 50 20 20 10 10 Troy 91 74 95 75 95 / 60 20 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 6, 10:01 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1001 AM CDT WED JUL 6 2016 ALZ011>015-017>050-071815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1001 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. MAIN THREATS INCLUDE GUSTY WINDS UP TO 60 MPH THAT COULD BRING DOWN TREES AND POWER LINES...AND QUARTER SIZE HAIL. THE THREAT FOR SEVERE STORMS WILL DIMINISH LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMBINATION OF HEAT AND HUMIDITY MAY SEND HEAT INDEX VALUES OVER 105 DEGREES EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...MAINLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 1:21 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
121 PM CDT WED JUL 6 2016
ALZ047-061845-
LEE AL-
121 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEE COUNTY UNTIL
145 PM CDT...
AT 120 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OPELIKA...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...BEANS MILL...BEAUREGARD...AUBURN UNIVERSITY...
GRIFFEN MILL...ROBERT G. PITTS AIRPORT AND MOUNT JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3252 8523 3256 8553 3273 8553 3273 8549
3274 8549 3273 8548 3273 8543 3274 8543
3274 8541 3273 8540 3273 8529 3275 8528
3275 8523
TIME...MOT...LOC 1820Z 269DEG 10KT 3266 8545
56Special weather statement, Jul 6, 1:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
128 PM CDT WED JUL 6 2016
ALZ050-061915-
BARBOUR AL-
128 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARBOUR COUNTY UNTIL 215
PM CDT...
AT 128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARBOUR COUNTY PUBLIC LAKE DAM...OR NEAR MIDWAY...MOVING SOUTHEAST AT
15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLAYTON...GAINO...BARBOUR COUNTY PUBLIC LAKE DAM...WHITE OAK...MOUNT
ANDREW AND CLAYTON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3192 8564 3196 8561 3200 8559 3199 8554
3200 8551 3201 8551 3201 8547 3202 8547
3201 8546 3201 8543 3198 8540 3194 8526
3176 8536
TIME...MOT...LOC 1828Z 294DEG 14KT 3198 8553
56Special weather statement, Jul 6, 2:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT WED JUL 6 2016
ALZ040-061930-
DALLAS AL-
206 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 230
PM CDT...
AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ORRVILLE...OR 15 MILES WEST OF SELMA...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SELMA...SELMONT-WEST SELMONT...ORRVILLE...BOGUE CHITTO...
MARION JUNCTION...MEMORIAL STADIUM...DALLAS COUNTY HORSE ARENA...
POTTER STATION...EDMUND PETTUS BRIDGE...SKYHARBOR AIRPORT...
SELMA UNIVERSITY...HAZEN AND WHITES BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3221 8726 3234 8741 3248 8732 3249 8711
3250 8710 3241 8700
TIME...MOT...LOC 1906Z 225DEG 15KT 3233 8727
56Local storm report, Jul 6, 2:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG BANKS 31.81N 85.84W
07/06/2016 PIKE AL EMERGENCY MNGR
REPORT OF A TREE DOWN NEAR BANKS IN PIKE COUNTY. TIME
ESTIMATED BY RADAR.
&&
JHSpecial weather statement, Jul 6, 2:11 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT WED JUL 6 2016
ALZ040-042-062000-
DALLAS AL-LOWNDES AL-
211 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOWNDES AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 300 PM CDT...
AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF GORDONVILLE...OR 11 MILES WEST OF MOSSES...MOVING
NORTHEAST AT 15 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOSSES...WHITE HALL...GORDONVILLE...LOWNDESBORO...BENTON...
COLLIRENE AND FOSTORIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3220 8700 3238 8683 3236 8681 3231 8682
3231 8681 3232 8679 3234 8677 3239 8678
3239 8675 3240 8673 3239 8672 3236 8671
3235 8668 3225 8656 3207 8685
TIME...MOT...LOC 1911Z 225DEG 15KT 3220 8686
56Special weather statement, Jul 6, 2:32 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 232 PM CDT WED JUL 6 2016 ALZ044>046-062015- MACON AL-BULLOCK AL-MONTGOMERY AL- 232 PM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...NORTHWESTERN BULLOCK AND EAST CENTRAL MONTGOMERY COUNTIES UNTIL 315 PM CDT... AT 231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIKE ROAD...OR 13 MILES SOUTHWEST OF MILSTEAD...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHORTER...FRANKLIN...HARDAWAY...LIVERPOOL...FORT DAVIS...CECIL... MITCHELL AND CROSS KEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3214 8602 3230 8612 3247 8582 3222 8568 TIME...MOT...LOC 1931Z 244DEG 15KT 3225 8599 56
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:21 PM CDT | Special Weather Statement | BMX | Walker | 24 min |
| Jul 6, 8:52 AM CDT | Special Weather Statement | BMX | Etowah | 23 min |
| Jul 6, 10:18 AM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jul 6, 10:41 AM CDT | Special Weather Statement | BMX | Randolph | 49 min |
| Jul 6, 11:19 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 56 min |
| Jul 6, 12:14 PM CDT | Special Weather Statement | BMX | Bullock | 46 min |
| Jul 6, 12:36 PM CDT | Special Weather Statement | BMX | Bullock | 39 min |
| Jul 6, 12:50 PM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| Jul 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 38 min |
| Jul 6, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 28 min |
| Jul 6, 1:18 PM CDT | Special Weather Statement | BMX | Pike | 42 min |
| Jul 6, 1:21 PM CDT | Special Weather Statement | BMX | Lee | 24 min |
| Jul 6, 1:28 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 25 min |
| Jul 6, 2:06 PM CDT | Special Weather Statement | BMX | Dallas | 24 min |
| Jul 6, 2:11 PM CDT | Special Weather Statement | BMX | Lowndes | 49 min |
| Jul 6, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 41 min |
| Jul 6, 2:32 PM CDT | Special Weather Statement | BMX | Macon | 43 min |
| Jul 6, 2:46 PM CDT | Special Weather Statement | BMX | Autauga | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | BMX | Lee, Macon | 54 min |
| Jul 6, 3:05 PM CDT | Special Weather Statement | BMX | Montgomery | 55 min |
| Jul 6, 3:23 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 20 min |
| Jul 6, 3:26 PM CDT | Special Weather Statement | BMX | Lowndes | 49 min |
| Jul 6, 3:39 PM CDT | Special Weather Statement | BMX | Cherokee | 36 min |
| Jul 6, 4:05 PM CDT | Special Weather Statement | BMX | Chambers | 25 min |
| Jul 6, 4:10 PM CDT | Special Weather Statement | BMX | Randolph | 20 min |
| Jul 6, 4:16 PM CDT | Special Weather Statement | BMX | Elmore | 29 min |
| Jul 6, 4:32 PM CDT | Special Weather Statement | BMX | Randolph | 28 min |
| Jul 6, 4:40 PM CDT | Special Weather Statement | BMX | Calhoun | 50 min |
| Jul 6, 4:44 PM CDT | Special Weather Statement | BMX | Coosa | 31 min |
| Jul 6, 4:59 PM CDT | Special Weather Statement | BMX | Coosa | 31 min |
| Jul 6, 5:08 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jul 6, 5:15 PM CDT | Special Weather Statement | BMX | Coosa | 15 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | BMX | Randolph | 18 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| Jul 6, 5:45 PM CDT | Special Weather Statement | BMX | Randolph | 15 min |
| Jul 6, 6:06 PM CDT | Special Weather Statement | BMX | Bibb | 39 min |
| Jul 6, 6:40 PM CDT | Special Weather Statement | BMX | Sumter | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.